A new integral equation method to solve highly nonlinear inverse scattering problems

Abstract : A family of new integral equations (NIE) is proposed in this paper, which are transformed from the original Lippmann- Schwinger integral equation. It can be shown that the NIE can effectively reduce the nonlinearity of inverse scattering problems by reducing the global nonlinear effects, introduced by the multiple scattering behaviors, in estimating the contrast. Equipping the previously proposed two-fold subspacebased optimization method [8] with such NIE, the new inversion method is able to solve inverse scattering problems with strong scatterers, like with high contrast and/or large dimensions (in terms of wavelength) ones. Furthermore, such a family of NIE could provide a convenient tool to appraise reconstructed results. Several representative numerical tests are carried out, using both synthetic and experimental data, to verify the efficacy of the new inversion method.
Type de document :
Article dans une revue
IEEE Transactions on Antennas and Propagation, Institute of Electrical and Electronics Engineers, 2016, 64 (5), pp.1788-1799. 〈10.1109/TAP.2016.2535492〉
Liste complète des métadonnées

https://hal-centralesupelec.archives-ouvertes.fr/hal-01294102
Contributeur : Dominique Lesselier <>
Soumis le : dimanche 27 mars 2016 - 11:09:34
Dernière modification le : vendredi 31 août 2018 - 08:54:38

Identifiants

Citation

Yu Zhong, Marc Lambert, Dominique Lesselier, Xudong Chen. A new integral equation method to solve highly nonlinear inverse scattering problems. IEEE Transactions on Antennas and Propagation, Institute of Electrical and Electronics Engineers, 2016, 64 (5), pp.1788-1799. 〈10.1109/TAP.2016.2535492〉. 〈hal-01294102〉

Partager

Métriques

Consultations de la notice

248